MathSciNet Relay Station
MathSciNet bibliographic data
MR109426 (22 #312) 65.00
Wynn, P. A sufficient condition for the instability of the ${\rm q-d}$ algorithm. Numer. Math. 1 1959 203–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement